# SDR TIM2002F00007

- Difficulty date: January 31, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N239AL
- Make and model: Beech C-99
- Aircraft serial: U239
- Engine: Pwa PT6A36
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: 130936P8D0800
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 17,612 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE SURFACE DEICE BOOT ON THE HORIZONTAL STABILIZER, IT WAS DETERMINED THE SUPPLY LINE WAS NOT PROVIDING ADEQUATE PRESSURE TO PROPERLY INFLATE THE DEICER.  FURTHER INSPECTION REVEALED THE SYSTEM PRESSURE ADJUSTED.  THE LINE HAD CHAFED DUE TO LACK OF PROPER SUPPORT FROM CLAMPS AND COULD HAVE BENEFITED FROM CHAFE SLEEVING OR THE LIKE.
